Alert archive / Kansas / Tornado Warnings in 2005
Tornado Warning 48, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 9, 2005, 4:41 PM CDT for Rooks County, Kansas. It was in force for 64 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2005, 4:41 PM CDT (21:41 UTC)
- Expired
- Jun 9, 2005, 5:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Rooks County, KS
The radar
The Grand Island radar (KUEX), 131 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:01 PM CDT | TORNADO | Damar, KS | MULTIPLE TORNADOES VISIBLE |
| Jun 9, 5:05 PM CDT | HAIL 1 | Damar, KS | TORRENTIAL RAIN, FOUR MILE WIDE WALL CLOUD SIGHTED. |
| Jun 9, 5:14 PM CDT | HAIL 1 | 5 N Damar, KS | |
| Jun 9, 5:20 PM CDT | HAIL 1 | Damar, KS | 4 MILE WIDE WALL CLOUD SPOTTED, TORRENTIAL RAIN REPORTED. |
| Jun 9, 5:20 PM CDT | HAIL 1 | Damar, KS | TORRENTIAL RAIN, FOUR MILE WIDE WALL CLOUD SPOTTED. |
| Jun 9, 5:20 PM CDT | TORNADO | 2 S Damar, KS | |
| Jun 9, 5:20 PM CDT | TORNADO | 2 S Damar, KS | |
| Jun 9, 5:20 PM CDT | TORNADO | 2 S Damar, KS | |
| Jun 9, 5:20 PM CDT | TORNADO | Palco, KS | |
| Jun 9, 5:30 PM CDT | TSTM WND DMG | Damar, KS | APPARENT REAR FLANK DOWNDRAFT BETWEEN PALCO AND DAMAR SNAPPED OFF POWER POLES. |
| Jun 9, 5:30 PM CDT | TORNADO | 3 S Webster State Park, KS | A FARM WAS DESTROYED...INCLUDING EXTENSIVE DAMAGE TO THE FARM HOUSE. |
| Jun 9, 5:35 PM CDT | TORNADO | 5 Nw Zurich, KS | DISTANCE ESTIMATED |
| Jun 9, 5:35 PM CDT | TORNADO | 6 Se Stockton, KS | TORNADO W/DEBRIS REPORTED |
| Jun 9, 5:35 PM CDT | TORNADO | 6 Sw Stockton, KS | TORNADO W/DEBRIS REPORTED |
| Jun 9, 5:51 PM CDT | TORNADO | 6 N Zurich, KS | |
| Jun 9, 5:54 PM CDT | TORNADO | 2 Sw Stockton, KS | 2 RAIN WRAPPED TORNADOES SPOTTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 2:10 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3849 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 092143 TORGID KSC163-092245- /O.NEW.KGID.TO.W.0048.050609T2141Z-050609T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 441 PM CDT THU JUN 9 2005 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... ROOKS COUNTY IN NORTH CENTRAL KANSAS * UNTIL 545 PM CDT * AT 436 PM CDT...RADAR INDICATED AND LAW ENFORCEMENT IDENTIFIED A WIDE TORNADO 13 MILES WEST OF DAMAR...OR ABOUT 37 MILES SOUTH OF NORTON...MOVING EAST AT 20 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... PALCO AT 505 PM CDT... DAMAR AT 510 PM CDT... ZURICH AT 520 PM CDT... WEBSTER STATE PARK AT 530 PM CDT... PLAINVILLE AT 535 PM CDT... THIS IS AN EXTREMELY DANGEROUS SITUATION. A VERY LARGE TORNADO HAS BEEN SIGHTED. PEOPLE IN ROOKS COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. ACT NOW TO SAVE YOUR LIFE. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY BUILDING. AS A LAST RESORT...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3955 9960 3955 9905 3913 9904 3913 9959 & $$ HEINLEIN
4 follow-up statements
000 WWUS53 KGID 092155 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 453 PM CDT THU JUN 9 2005 NEC065-092230- /O.CON.KGID.SV.W.0162.000000T0000Z-050609T2230Z/ FURNAS NE- 453 PM CDT THU JUN 9 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CDT FOR FURNAS COUNTY... AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HOLBROOK...OR ABOUT 30 MILES EAST OF MCCOOK...MOVING NORTH AT 25 MPH. * SOME LOCATIONS IN THE PATH OF THIS SEVERE STORM INCLUDE... ARAPAHOE... EDISON... CAMBRIDGE... TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. MONITOR STREAMS IN THE AREA FOR SIGNIFICANT RISES AND MOVE TO HIGHER GROUND IF NECESSARY. REMEMBER NEVER TO DRIVE THROUGH ANY FLOODED ROADWAY. THE HEAVIEST RAIN WILL FALL ALONG MEDICINE CREEK AND TRIBUTARIES OF THE REPUBLICAN RIVER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. LAT...LON 4010 10019 4017 9976 4033 9973 4033 10020 $$ KING/WESELY
000 WWUS53 KGID 092216 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 509 PM CDT THU JUN 9 2005 KSC163-092245- /O.CON.KGID.TO.W.0048.000000T0000Z-050609T2245Z/ ROOKS KS- 509 PM CDT THU JUN 9 2005 ...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR ROOKS COUNTY... AT 503 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HAS REPORTED SEVERAL TORNADOES. SEVERAL WERE REPORTED NEAR DAMAR RECENTLY. ALSO...THE LARGEST TORNADO WAS THREE MILES SOUTH OF NICODEMUS OR NEAR DAMAR...MOVING EAST AT 25 MPH. * THE LARGEST TORNADO WILL BE NEAR... WEBSTER STATE PARK AT 525 PM CDT... PLAINVILLE AT 540 PM CDT... STOCKTON AT 545 PM CDT... HOWEVER...OTHER TORNADOES CAN POSSIBLY DEVELOP IN THE NEAR FUTURE... PARTICULARLY IN AND NEAR THE COMMUNITIES OF PALCO...ZURICH...AND PLAINVILLE THROUGH 545 PM. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HEN EGG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. LAT...LON 3955 9960 3955 9905 3913 9904 3913 9959 $$ HEINLEIN
000 WWUS53 KGID 092221 CCA SVSGID SEVERE WEATHER STATEMENT...CORRECTED GRAMMAR FIRST PARAGRAPH NATIONAL WEATHER SERVICE HASTINGS NE 509 PM CDT THU JUN 9 2005 KSC163-092245- /O.CON.KGID.TO.W.0048.000000T0000Z-050609T2245Z/ ROOKS KS- 509 PM CDT THU JUN 9 2005 ...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR ROOKS COUNTY... AT 503 PM CDT...LOCAL LAW ENFORCEMENT HAS REPORTED SEVERAL TORNADOES. SEVERAL WERE REPORTED NEAR DAMAR RECENTLY. ALSO...THE LARGEST TORNADO WAS THREE MILES SOUTH OF NICODEMUS OR NEAR DAMAR...MOVING EAST AT 25 MPH. * THE LARGEST TORNADO WILL BE NEAR... WEBSTER STATE PARK AT 525 PM CDT... PLAINVILLE AT 540 PM CDT... STOCKTON AT 545 PM CDT... HOWEVER...OTHER TORNADOES CAN POSSIBLY DEVELOP IN THE NEAR FUTURE... PARTICULARLY IN AND NEAR THE COMMUNITIES OF PALCO...ZURICH...AND PLAINVILLE THROUGH 545 PM. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HEN EGG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. LAT...LON 3955 9960 3955 9905 3913 9904 3913 9959 $$ HEINLEIN
000 WWUS53 KGID 092240 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 532 PM CDT THU JUN 9 2005 KSC163-092245- /O.CON.KGID.TO.W.0048.000000T0000Z-050609T2245Z/ ROOKS KS- 532 PM CDT THU JUN 9 2005 ...A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR ROOKS COUNTY AND WILL LIKELY BE EXTENDED... AT 520 PM CDT...LAW ENFORCEMENT REPORTED THAT TWO TORNADOES WERE REPORTED TWO MILES SOUTHWEST OF DAMAR. DOPPLER RADAR INDICATED THAT THIS WAS THESE WERE THE STRONGEST TORNADOES WAS MOVING EAST AT 15 TO 25 MPH. QUARTER SIZE HAIL WAS ALSO REPORTED. AT 534 PM CDT...LAW ENFORCEMENT REPORTED A TORNADO IN PALCO. AT 537 PM CDT...A TRAINED SPOTTER REPORTED A TORNADO NEAR ZURICH. THE LARGE STORM IN ROOKS COUNTY HAS BEEN AND WILL CONTINUE TO BE CAPABLE OF PRODUCING NUMEROUS TORNADOES. ANYONE IN THE DAMAR...PALCO...OR ZURICH AREAS NEED TO FIND SHELTER IMMEDIATELY. BE PREPARED FOR THE TORNADO WARNING FOR ROOKS COUNTY TO BE EXTENDED. * THE LARGEST TORNADO WILL BE NEAR... WEBSTER STATE PARK AT 545 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HEN EGG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. LAT...LON 3955 9960 3955 9905 3913 9904 3913 9959 $$ HEINLEIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 9, 3:21 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 9, 3:21 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 321 PM CDT THU JUN 9 2005 .SHORT TERM...TONIGHT THROUGH SUNDAY MORNING. GENERALLY THE SAME PATTERN AS THE LAST COUPLE OF NIGHTS. FEEL THAT PERSISTENCE IS A GOOD CHOICE AND HAVE OPTED TO REINTRODUCE CONVECTIVE DEVELOPMENT DURING THE OVERNIGHT INTO SATURDAY MORNING. 06Z NAM WAS SIGNIFICANTLY DRIER THAN THE 12Z NAM...HOWEVER ALL MODELS ARE SUGGESTING ADDITIONAL REDEVELOPMENT. NOSE OF THE JET WILL BE A KEY PLAYER AND SHORTWAVE EJECTING OUT OF THE ROCKIES HAS ALREADY STARTED TO TRIGGER CONVECTION AND THIS LOOKS TO BE RIGHT IN LINE WITH CONVECTIVE DEVELOPMENT FROM LAST NIGHT. WILL BE ISSUING A FLOOD WATCH FOR OUR SOUTHEAST PORTION OF THE CWA AS THESE LOCATIONS RECEIVED BETWEEN 2 AND 3 INCHES OF RAIN YESTERDAY AND LAST NIGHT. NERAIN DATA SHOWS MAXIMA IN FURNAS COUNTY AND 2+ INCHES IN PORTIONS OF CLAY...FILMORE...YORK AND THAYER. WHILE MOST RIVERS HAVE HANDLED THIS RAINFALL...ADDITIONAL RAIN WILL BE PROBLEMATIC. THIS SHOULD BE A LONGER DURATION RAINFALL EVENT SO FEEL FLOODING POTENTIAL IS GREATER THAN FLASH FLOODING. THIS PATTERN TO PERSIST THROUGH THE WEEKEND AND ANOTHER ROUND POSSIBLE SATURDAY NIGHT INTO SUNDAY MORNING. FOR NOW HAVE PRETTY MUCH JUST MADE MINOR MODIFICATIONS TO THE CURRENT GRIDDED FORECASTS. .LONG TERM...12Z SUNDAY THROUGH FRIDAY. SHORTWAVES CONTINUE TO MOVE INTO THE CENTRAL PLAINS FROM THE WESTERN UNITED STATES MEAN TROUGH ON SUNDAY. THE ENTIRE SYSTEM MOVES ACROSS THE AREA MONDAY INTO EARLY TUESDAY...AND WILL CONTINUE TO CARRY A CHANCE OF THUNDERSTORMS UNTIL THE ENTIRE SYSTEM PASSES. DEPENDING ON HOW FAST THE SYSTEM MOVES...THERE IS SOME CONCERN ABOUT THE CHANCE OF WRAP AROUND SHOWERS INTO TUESDAY...BUT CURRENTLY IT APPEARS THOSE CHANCES SHOULD REMAIN JUST TO THE NORTH OF THE GID CWFA. THE REMAINDER OF THE EXTENDED SHOULD BE MAINLY DRY. CONVECTION FROM THE HIGH PLAINS WILL HAVE TO BE MONITORED IN THE SECOND HALF OF NEXT WEEK...HOWEVER THINK CHANCES OF IT MAKING INTO THE AREA ARE SMALL ENOUGH TO LEAVE OUT OF THE FORECAST FOR NOW. && .GID WATCHES/WARNINGS/ADVISORIES... NE...FLASH FLOOD WATCH THROUGH 10 AM FOR S CENTRAL NE COUNTIES ALONG...SOUTH AND EAST OF A LINE FROM POLK TO FRANKLIN COUNTIES. KS...FLASH FLOOD WATCH THROUGH 10 AM SATURDAY FOR ALL N CENTRAL KS COUNTIES. && LEWIS/KING
Hazardous weather outlook, Jun 9, 12:07 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1207 PM CDT THU JUN 9 2005 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-101200- ADAMS NE-BUFFALO NE-CLAY NE-DAWSON NE-FILLMORE NE-FRANKLIN NE- FURNAS NE-GOSPER NE-GREELEY NE-HALL NE-HAMILTON NE-HARLAN NE- HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS-NANCE NE- NUCKOLLS NE-OSBORNE KS-PHELPS NE-PHILLIPS KS-POLK NE-ROOKS KS- SHERMAN NE-SMITH KS-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE- INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS...HOLDREGE... KEARNEY...LEXINGTON...PHILLIPSBURG AND YORK 1207 PM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS...WIND GUSTS TO 60 MPH...AND HEAVY RAINFALL THAT COULD CAUSE FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AFTERNOON AND TONIGHT. THERE IS ALSO THE POSSIBILITY FOR A FEW ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLASH FLOOD WATCH CONTINUES INTO FRIDAY MORNING FOR HEAVY RAINFALL THAT COULD CAUSE FLOODING. THUNDERSTORMS ARE POSSIBLE DAILY THROUGH MONDAY. THE GREATEST CHANCE FOR THUNDERSTORMS WILL BE FRIDAY NIGHT AND LATE SUNDAY. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN CAUSING FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWER CASE) WESELY
In the hours before
Local storm report, Jun 9, 12:56 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1256 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL EXETER 40.64N 97.45W
06/09/2005 0.75 INCH FILLMORE NE EMERGENCY MNGR
&&
CARMELLocal storm report, Jun 9, 12:57 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1257 PM CDT THU JUN 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HAIL HARVARD 40.62N 98.10W
06/09/2005 0.75 INCH CLAY NE PUBLIC
&&
CARMELSpecial weather statement, Jun 9, 2:05 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 205 PM CDT THU JUN 9 2005 KSZ005-017-NEZ060-072-082-100400- PHILLIPS KS-ROOKS KS-DAWSON NE-FURNAS NE-GOSPER NE- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 442 UNTIL 1100 PM CDT THURSDAY EVENING FOR THE FOLLOWING AREAS IN NORTH CENTRAL KANSAS THIS WATCH INCLUDES 2 COUNTIES PHILLIPS ROOKS IN SOUTH CENTRAL NEBRASKA THIS WATCH INCLUDES 3 COUNTIES DAWSON FURNAS GOSPER INCLUDING THE CITIES OF LEXINGTON AND PHILLIPSBURG.
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 5:43 PM CDT | Tornado Warning | GID | Rooks | 68 min |
| Jun 9, 5:53 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 34 min |
| Jun 9, 6:08 PM CDT | Tornado Warning | GID | Phillips | 48 min |
| Jun 9, 6:12 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 63 min |
| Jun 9, 6:21 PM CDT | Tornado Warning | GID | Smith | 54 min |
| Jun 9, 6:46 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 89 min |
| Jun 9, 6:46 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 89 min |
Nearby
Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.